# SDR 2008FA0000127

- Difficulty date: February 6, 2008
- Submitted: March 19, 2008
- Operation: General aviation
- Aircraft: N900VL
- Make and model: Amd FALCON900
- Aircraft serial: 60
- Engine: Garrtt TFE731*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING AC ELECTRICAL OUTLETS FOR BEING INOPERATIVE.  REMOVED FLOOR PANEL TO ACCESS AC INVERTER AND DETECTED BURNING PLASTIC.  FOUND SYSTEM HAD SELF RESETTING CIRCUIT BREAKERS INSTALLED THAT HAD BEEN AND WERE CONTINUING TO RESET AND ALLOWING THE KAPTON WIRE INSULATION AND SPIRAL WRAP TO BURN.  ONE OF THE AREAS THAT BURNED WAS ONLY 3 INCHES BELOW A CARBON FLIGHT CONTROL ROD.  THIS HAPPENED ON A VERY LONG FLIGHT, THE OUTCOME COULD HAVE BEEN VERY TRAGIC.  REPLACING THES C/B`S WITH NON SELF RESETTING CB WOULD PREVENT THE DAMAGE FROM PROGRESSING TO THE POINT IN WHICH IT DID IN THIS INSTANCE.  (K)
